# SDR NACA20100020

- Difficulty date: December 5, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65499172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL ANTENNA DOUBLER AT STA 777 BETWEEN LBL 5 & RBL 5 APPROXIMATELY IN AFT CARGO PIT.  REPLACED INTERNAL ANTENNA DOUBLER AT STA 777 BETWEEN LBL 5 & RBL 5 IN AFT CARGO PIT IAW DWG 65-65710 SHEET 2.  SUPPORT INSTALLATION VHF ANTENNA STA 778 LOWER BODY.  REPAIRED FUSELAGE SKIN AT STA 778 LBL 10 TO RBL 10 IAW SB737-53-1287R1 DATED NOV 15 2010 PART 6 PARA (A) GROUP 1 CONFIGURATION 2 (REPAIR) & FIG 14 FOR REPAIR INSTRUCTIONS.
